S. Alstrup, C. Gavoille, H. Kaplan, and T. Rauhe, Identifying nearest common ancestors in a distributed environment, 2001.

S. Alstrup and T. Rauhe, Improved labeling scheme for ancestor queries, 2001.

M. A. Breuer and J. Folkman, An unexpected result in coding the vertices of a graph, Journal of Mathematical Analysis and Applications, vol.20, issue.3, pp.583-600, 1967.
DOI : 10.1016/0022-247X(67)90082-0

S. Cicerone, G. D. Ermiliis, and G. D. Stefano, (k+) -Disatance- Herediatry Graphs, 27 th International Workshop, Graph -Theoretic Concepts in Computer Science (WG), pp.66-77, 2001.
DOI : 10.1007/3-540-45477-2_8

S. Cicerone and G. D. Stefano, Networks with small stretch number, 26 th International WorkshopTheoretic Concepts in Computer Science (WG), pp.95-106, 2000.
DOI : 10.1016/j.jda.2004.04.002

D. G. Corneil, M. Habib, J. Lanlignel, B. Reed, and U. Rotics, Polynomial Time Recognition of Clique-Width ????? 3 Graphs, Latin American Symposium on Theoretical Informatics (LATIN), pp.126-134, 2000.
DOI : 10.1007/10719839_14

URL : https://hal.archives-ouvertes.fr/hal-01274081

B. Courcelle, J. Engelfriet, and G. Rozenberg, Handle-rewriting hypergraph grammars, Journal of Computer and System Sciences, vol.46, issue.2, pp.218-270, 1993.
DOI : 10.1016/0022-0000(93)90004-G

B. Courcelle and R. Vanicat, Query efficient implementation of graphs of bounded clique-width, Discrete Applied Mathematics, vol.131, issue.1, 2001.
DOI : 10.1016/S0166-218X(02)00421-3

W. Cunninghan, Decomposition of Directed Graphs, SIAM Journal on Algebraic Discrete Methods, vol.3, issue.2, pp.214-228, 1982.
DOI : 10.1137/0603021

E. Dahlhaus, Efficient parallel and linear time sequential split decomposition (extended abstract), 14 th Conference on Foundations of Software Technology and Theoretical Computer Science (FST&TCS), pp.171-180, 1994.
DOI : 10.1007/3-540-58715-2_123

C. Gavoille, M. Katz, N. A. Katz, C. Paul, and D. Peleg, Approximate Distance Labeling Schemes, 9 th Annual European Symposium on Algorithms (ESA), pp.476-488, 2001.
DOI : 10.1007/3-540-44676-1_40

C. Gavoille and D. Peleg, Compact and localized distributed data structures , Research Report RR-1261-01, LaBRI, Journal of Distributed Computing, vol.351, issue.33405, 2001.
DOI : 10.1007/s00446-002-0073-5

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. Gavoille, D. Peleg, S. Pérennes, and R. Raz, Distance labeling in graphs, 12 th Symposium on Discrete Algorithms (SODA), pp.210-219, 2001.
DOI : 10.1016/j.jalgor.2004.05.002

URL : https://hal.archives-ouvertes.fr/hal-00307381

R. L. Graham and H. O. Pollak, On embedding graphs in squashed cubes, Lecture Notes in Mathematics, vol.50, pp.99-110, 1972.
DOI : 10.1002/j.1538-7305.1971.tb02618.x

P. Hammer and F. Maffray, Completely separable graphs, Discrete Applied Mathematics, vol.27, issue.1-2, pp.27-85, 1990.
DOI : 10.1016/0166-218X(90)90131-U

URL : http://doi.org/10.1016/0166-218x(90)90131-u

E. Howorka, On metric properties of certain clique graphs, Journal of Combinatorial Theory, Series B, vol.27, issue.1, pp.67-74, 1979.
DOI : 10.1016/0095-8956(79)90069-8

S. Kannan, M. Naor, and S. Rudich, Implicit representation of graphs, Proceedings of the twentieth annual ACM symposium on Theory of computing , STOC '88, pp.596-603, 1992.
DOI : 10.1145/62212.62244

H. Kaplan and T. Milo, Parent and ancestor queries using a compact index, 20 th ACM Symposium on Principles of Database Systems (PODS), ACM-SIAM, 2001.

M. Katz, N. A. Katz, A. Korman, and D. Peleg, Labeling schemes for flow and connectivity The Weizmann Institute of Science, 2001.

K. C. Kay and C. Chartrand, A characterization of certain ptolemaic graphs, Journal canadien de math??matiques, vol.17, issue.0, pp.342-346, 1965.
DOI : 10.4153/CJM-1965-034-0

J. Lanlignel, Autour de la décomposition en coupes, II ? Sciences et Techniques du Languedoc, 2001.

S. Olariu, Weak bipolarizable graphs, Discrete Mathematics, vol.74, issue.1-2, pp.159-171, 1989.
DOI : 10.1016/0012-365X(89)90208-2

URL : http://dx.doi.org/10.1016/0012-365x(89)90208-2

D. Peleg, Informative Labeling Schemes for Graphs, 25 th International Symposium on Mathematical Foundations of Computer Science (MFCS), pp.579-588, 2000.
DOI : 10.1007/3-540-44612-5_53